# SDR 98ZZZX1237

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT FWD COWL DOOR AFT FRAME CHAFED AT LATCH AREA AND AT MID-AREA DUE TO CONTACT WITH HYDRAULIC LINE.  REPLACED CAP STRIP ON NR 2 ENG LT FWD COWL DOOR AFT FRAME.
